A little over a week ago, I had unprotected sex. The next night I took a Plan B pill. Before I took this pill, I researched about potential side affects that could come along. Little did I know that I was actually going to have these stmpotoms. The next day was fine, no symptoms. Nothing. That night, was uncomfortable. I began to have some cramps, vaginal bledding (few drops) and some nausea but nothing to bad. Though, throughout this whole week these cramps have become increasing in pain and uncomfortableness. They feel as though my leftside of my uterus is explanding and stretching. These pains are more peominent at night where it is painful to sit, walk and lay on my stomach. When I walked I feel as my uterus is going to come out amd getting up from bed is painful aswell. I know this potentially be sode affects, but reality is that there are pregancies that have overrode Plan B.
Plan B Confusion-- help is needed?
- 25 Oct 2015 by Kitkatjoe
- 25 October 2015
- plan b, side effect, confusion, sex, unprotected sex, pill
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My boyfriend & I had unprotected sex on a Sunday, and I took plan b on tuesady will it be effective?
Posted 12 Dec 2013 • 1 answer
Posted 11 Jan 2015 • 3 answers
Posted 8 May 2015 • 1 answer
I had my period on the 7 and ended on the 14, had unprotected sex 18 and took plan b pill withing 12
Posted 27 May 2015 • 1 answer
Posted 11 Jun 2016 • 0 answers